MAUDE Adverse Event Report: ZIMMER DENTAL RETAINING SQUARE RATCHET; DENTAL RATCHET

ZIMMER DENTAL RETAINING SQUARE RATCHET; DENTAL RATCHET
Catalog Number RSR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D4: expiration date: unknown / not provided.
 
Event or Problem Description
The ratchet wrench does not turn and does not allow the implant to be placed in #47.Procedure was not completed.Pain was reported as a result of the event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative.After additional information was received on january 2, 2025, it was determined that this event no longer meets the criteria of a malfunction that if it were to recur would cause or contributed to a death and / or serious injury.As a result, the prior submission for mfr- 0002023141-2025-00074 submitted on january 9, 2025, is no longer considered a reportable event by the manufacturer and no further report will be submitted for this event.
 
Event or Problem Description
The ratchet wrench does not turn and does not allow the implant to be placed in #47.Procedure was not completed.Pain was reported as a result of the event.On a follow up received on (b)(6) 2025 doctor confirmed that the implant has been placed with another ratchet wrench.

Brand Name
RETAINING SQUARE RATCHET
Common Device Name
DENTAL RATCHET
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21109800
Report Number0002023141-2025-00074
Device Sequence Number8719391
Product Code NDP
UDI-Device Identifier00889024016736
UDI-Public(01)00889024016736(17)991231(10)2120012559
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRSR
Device Lot Number2120012559
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age38 YR
Patient SexMale
Patient EthnicityNon Hispanic